Alert archive / Georgia / Freeze Warnings in 2014

Freeze Warning 2, NWS Charleston, SC

March 13, 20148 counties in Georgia; 5 counties in South Carolina

NWS Charleston, SC issued this freeze warning at Mar 13, 2014, 4:01 PM EDT for 8 counties in Georgia; 5 counties in South Carolina. It took effect at Mar 14, 2014, 2:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 13, 2014, 4:01 PM EDT (20:01 UTC)
In effect from
Mar 14, 2014, 2:00 AM EDT
Expired
Mar 14, 2014, 9:00 AM EDT
In force
7 hr
Issued by
NWS Charleston, SC

Counties Bulloch County, GA, Candler County, GA, Effingham County, GA, Evans County, GA, Jenkins County, GA, Long County, GA, Screven County, GA, Tattnall County, GA, Allendale County, SC, Berkeley County, SC, Colleton County, SC, Dorchester County, SC, Hampton County, SC

The radar

The Charleston,SC radar (KCLX), 33 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 8.0 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2014-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2014-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -185 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1704 m above ground
0-6 km bulk shear
108 kt
0-1 km storm-relative helicity
-185 m²/s²
0-3 km storm-relative helicity
-97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

420 
WWUS72 KCHS 132001
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
401 PM EDT THU MAR 13 2014

SCZ045-140415-
/O.CAN.KCHS.LW.Y.0013.000000T0000Z-140313T2000Z/
/O.UPG.KCHS.FZ.A.0002.140314T0600Z-140314T1300Z/
/O.NEW.KCHS.FZ.W.0002.140314T0600Z-140314T1300Z/
INLAND BERKELEY-
INCLUDING THE CITY OF...MONCKS CORNER
401 PM EDT THU MAR 13 2014

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY...
...LAKE WIND ADVISORY IS CANCELLED FOR LAKE MOULTRIE...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY. THE
LAKE WIND ADVISORY HAS BEEN CANCELLED. THE FREEZE WATCH IS NO
LONGER IN EFFECT.

* TEMPERATURES...FRIDAY MORNING LOWS WILL BE IN THE UPPER 20S 
  FAR INLAND TO LOWER 30S CLOSER TO THE COAST.

* TIMING...4 TO 7 HOURS OF FREEZING TEMPERATURES...ACCOMPANIED BY
  SCATTERED FROST.

* IMPACTS...FREEZING TEMPERATURES AND FROST COULD KILL SENSITIVE
  VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ACT NOW TO PROTECT SENSITIVE OUTDOOR VEGETATION.

&&

$$

GAZ087-088-SCZ040-042>044-140415-
/O.UPG.KCHS.FZ.A.0002.140314T0600Z-140314T1300Z/
/O.NEW.KCHS.FZ.W.0002.140314T0600Z-140314T1300Z/
JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE
401 PM EDT THU MAR 13 2014

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT.

* TEMPERATURES...FRIDAY MORNING LOWS WILL BE IN THE UPPER 20S 
  FAR INLAND TO LOWER 30S CLOSER TO THE COAST.

* TIMING...4 TO 7 HOURS OF FREEZING TEMPERATURES..ACCOMPANIED BY
  SCATTERED FROST.

* IMPACTS...FREEZING TEMPERATURES AND FROST COULD KILL SENSITIVE
  VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ACT NOW TO PROTECT SENSITIVE OUTDOOR VEGETATION.

&&

$$

GAZ099>101-114>116-118-137-138-SCZ047>052-140415-
/O.UPG.KCHS.FZ.A.0002.140314T0600Z-140314T1300Z/
/O.NEW.KCHS.FZ.W.0002.140314T0800Z-140314T1300Z/
CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-
INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND JASPER-BEAUFORT-
COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY-
INCLUDING THE CITIES OF...METTER...STATESBORO...SPRINGFIELD...
REIDSVILLE...CLAXTON...PEMBROKE...SAVANNAH...LUDOWICI...
HINESVILLE...RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...
CHARLESTON...JASPER...DANIEL ISLAND...
NAVAL WEAPONS STATION CHARLESTON
401 PM EDT THU MAR 13 2014

...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT FRIDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT.

* LOCATIONS...FREEZING TEMPERATURES AWAY FROM THE IMMEDIATE COAST.
  PATCHY FROST POSSIBLE CLOSE TO THE COAST. 

* TEMPERATURES...AROUND 32 DEGREES. 

* TIMING...2 TO 5 HOURS OF FREEZING TEMPERATURES EXPECTED...GREATEST
  INLAND. COLD TEMPERATURES ACCOMPANIED BY PATCHY TO SCATTERED
  FROST.

* IMPACTS...FREEZING TEMPERATURES AND FROST COULD KILL SENSITIVE
  VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ACT NOW TO PROTECT SENSITIVE OUTDOOR VEGETATION.

&&

$$

GAZ140-140415-
/O.UPG.KCHS.FZ.A.0002.140314T0600Z-140314T1300Z/
/O.NEW.KCHS.FR.Y.0001.140314T0800Z-140314T1300Z/
INLAND MCINTOSH-
INCLUDING THE CITY OF...TOWNSEND
401 PM EDT THU MAR 13 2014

...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT FRIDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT.

* TEMPERATURES...33 TO 37 DEGREES BETWEEN 4 AM AND 9 AM FRIDAY.

* IMPACTS...PATCHY FROST COULD HARM SENSITIVE OUTDOOR VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ACT NOW TO PROTECT SENSITIVE OUTDOOR VEGETATION.

&&

$$

GAZ117-119-139-141-140415-
/O.NEW.KCHS.FR.Y.0001.140314T0800Z-140314T1300Z/
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
INCLUDING THE CITIES OF...FORT MCALLISTER...TYBEE ISLAND...
HALFMOON LANDING...DARIEN
401 PM EDT THU MAR 13 2014

...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT FRIDAY.

* TEMPERATURES...33 TO 38 DEGREES BETWEEN 4 AM AND 9 AM FRIDAY.

* LOCATIONS...SOUTHEAST GEORGIA LOCATIONS BETWEEN THE I-95
  CORRIDOR AND THE SEA ISLANDS. LOW PROBABILITY FOR PATCHY FROST
  ON THE SEA ISLANDS.

* IMPACTS...PATCHY FROST COULD HARM SENSITIVE OUTDOOR VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ACT NOW TO PROTECT SENSITIVE OUTDOOR VEGETATION.

&&

$$
5 follow-up statements
745 
WWUS72 KCHS 132326
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
726 PM EDT THU MAR 13 2014

GAZ087-088-SCZ040-042>045-140730-
/O.CON.KCHS.FZ.W.0002.140314T0600Z-140314T1300Z/
JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
INLAND BERKELEY-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER
726 PM EDT THU MAR 13 2014

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
FRIDAY...

* TEMPERATURES...LOWS EARLY FRIDAY MORNING AROUND 30 DEGREES.

* TIMING...SEVERAL HOURS OF FREEZING TEMPERATURES AND SCATTERED
  FROST.

* IMPACTS...FREEZING TEMPERATURES AND FROST COULD KILL SENSITIVE 
  VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ACT NOW TO PROTECT SENSITIVE OUTDOOR VEGETATION.

&&

$$

GAZ099>101-114>116-118-137-138-SCZ047>052-140730-
/O.CON.KCHS.FZ.W.0002.140314T0800Z-140314T1300Z/
CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-
INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND JASPER-BEAUFORT-
COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY-
INCLUDING THE CITIES OF...METTER...STATESBORO...SPRINGFIELD...
REIDSVILLE...CLAXTON...PEMBROKE...SAVANNAH...LUDOWICI...
HINESVILLE...RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...
CHARLESTON...JASPER...DANIEL ISLAND...
NAVAL WEAPONS STATION CHARLESTON
726 PM EDT THU MAR 13 2014

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT
FRIDAY...

* LOCATIONS...FREEZING TEMPERATURES AWAY FROM THE IMMEDIATE 
  COAST. PATCHY FROST POSSIBLE CLOSE TO THE COAST.

* TEMPERATURES...LOWS EARLY FRIDAY MORNING AROUND 32 DEGREES.

* TIMING...SEVERAL HOURS OF FREEZING TEMPERATURES AND PATCHY TO
  SCATTERED FROST...GREATEST INLAND.

* IMPACTS...FREEZING TEMPERATURES AND FROST COULD KILL SENSITIVE 
  VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ACT NOW TO PROTECT SENSITIVE OUTDOOR VEGETATION.

&&

$$

GAZ117-119-139>141-140730-
/O.CON.KCHS.FR.Y.0001.140314T0800Z-140314T1300Z/
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-INLAND MCINTOSH-
COASTAL MCINTOSH-
INCLUDING THE CITIES OF...FORT MCALLISTER...TYBEE ISLAND...
HALFMOON LANDING...TOWNSEND...DARIEN
726 PM EDT THU MAR 13 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT
FRIDAY...

* TEMPERATURES...LOWS EARLY FRIDAY MORNING AROUND 33 TO 38 DEGREES.

* LOCATIONS...COASTAL PORTIONS OF SOUTHEAST GEORGIA AWAY FROM THE
  IMMEDIATE COAST. 

* TIMING...SEVERAL HOURS OF PATCHY TO SCATTERED FROST...GREATEST
  AWAY FROM THE OCEAN AND OTHER BODIES OF WATER.

* IMPACTS...FROST COULD HARM SENSITIVE OUTDOOR VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ACT NOW TO PROTECT SENSITIVE OUTDOOR VEGETATION.

&&

$$
643 
WWUS72 KCHS 140224
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1024 PM EDT THU MAR 13 2014

GAZ087-088-SCZ040-042>045-141030-
/O.CON.KCHS.FZ.W.0002.140314T0600Z-140314T1300Z/
JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
INLAND BERKELEY-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER
1024 PM EDT THU MAR 13 2014

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
FRIDAY...

* TEMPERATURES...LOWS EARLY FRIDAY MORNING AROUND 30 DEGREES.

* TIMING...SEVERAL HOURS OF FREEZING TEMPERATURES AND SCATTERED 
  FROST...GREATEST NORTH AND WEST.

* IMPACTS...FREEZING TEMPERATURES AND FROST COULD KILL SENSITIVE 
  VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ACT NOW TO PROTECT SENSITIVE OUTDOOR VEGETATION.

&&

$$

GAZ099>101-114>116-118-137-138-SCZ047>052-141030-
/O.CON.KCHS.FZ.W.0002.140314T0800Z-140314T1300Z/
CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-
INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND JASPER-BEAUFORT-
COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY-
INCLUDING THE CITIES OF...METTER...STATESBORO...SPRINGFIELD...
REIDSVILLE...CLAXTON...PEMBROKE...SAVANNAH...LUDOWICI...
HINESVILLE...RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...
CHARLESTON...JASPER...DANIEL ISLAND...
NAVAL WEAPONS STATION CHARLESTON
1024 PM EDT THU MAR 13 2014

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT
FRIDAY...

* LOCATIONS...FREEZING TEMPERATURES AWAY FROM THE IMMEDIATE 
  COAST. PATCHY FROST POSSIBLE CLOSE TO THE COAST.

* TEMPERATURES...LOWS EARLY FRIDAY MORNING AROUND 32 DEGREES.

* TIMING...SEVERAL HOURS OF FREEZING TEMPERATURES AND PATCHY TO 
  SCATTERED FROST...GREATEST INLAND.

* IMPACTS...FREEZING TEMPERATURES AND FROST COULD KILL SENSITIVE 
  VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ACT NOW TO PROTECT SENSITIVE OUTDOOR VEGETATION.

&&

$$

GAZ117-119-139>141-141030-
/O.CON.KCHS.FR.Y.0001.140314T0800Z-140314T1300Z/
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-INLAND MCINTOSH-
COASTAL MCINTOSH-
INCLUDING THE CITIES OF...FORT MCALLISTER...TYBEE ISLAND...
HALFMOON LANDING...TOWNSEND...DARIEN
1024 PM EDT THU MAR 13 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT
FRIDAY...

* TEMPERATURES...LOWS EARLY FRIDAY MORNING OF 33 TO 38
  DEGREES...WARMEST ALONG THE IMMEDIATE COAST.

* LOCATIONS...COASTAL PORTIONS OF SOUTHEAST GEORGIA AWAY FROM 
  THE IMMEDIATE COAST.

* TIMING...SEVERAL HOURS OF PATCHY TO SCATTERED FROST...GREATEST 
  AWAY FROM THE OCEAN AND OTHER BODIES OF WATER.

* IMPACTS...FROST COULD HARM SENSITIVE OUTDOOR VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ACT NOW TO PROTECT SENSITIVE OUTDOOR VEGETATION.

&&

$$
973 
WWUS72 KCHS 140547
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
147 AM EDT FRI MAR 14 2014

GAZ087-088-SCZ040-042>045-141300-
/O.CON.KCHS.FZ.W.0002.140314T0600Z-140314T1300Z/
JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
INLAND BERKELEY-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER
147 AM EDT FRI MAR 14 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* TEMPERATURES...LOWS EARLY FRIDAY MORNING AROUND 30 DEGREES.

* TIMING...SEVERAL HOURS OF FREEZING TEMPERATURES AND SCATTERED 
  FROST...GREATEST NORTH AND WEST.

* IMPACTS...FREEZING TEMPERATURES AND FROST COULD KILL SENSITIVE 
  VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ACT NOW TO PROTECT SENSITIVE OUTDOOR VEGETATION.

&&

$$

GAZ099>101-114>116-118-137-138-SCZ047>052-141300-
/O.CON.KCHS.FZ.W.0002.140314T0800Z-140314T1300Z/
CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-
INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND JASPER-BEAUFORT-
COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY-
INCLUDING THE CITIES OF...METTER...STATESBORO...SPRINGFIELD...
REIDSVILLE...CLAXTON...PEMBROKE...SAVANNAH...LUDOWICI...
HINESVILLE...RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...
CHARLESTON...JASPER...DANIEL ISLAND...
NAVAL WEAPONS STATION CHARLESTON
147 AM EDT FRI MAR 14 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* LOCATIONS...FREEZING TEMPERATURES AWAY FROM THE IMMEDIATE 
  COAST. PATCHY FROST POSSIBLE CLOSE TO THE COAST.

* TEMPERATURES...LOWS EARLY FRIDAY MORNING AROUND 32 DEGREES.

* TIMING...SEVERAL HOURS OF FREEZING TEMPERATURES AND PATCHY TO 
  SCATTERED FROST...GREATEST INLAND.

* IMPACTS...FREEZING TEMPERATURES AND FROST COULD KILL SENSITIVE 
  VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ACT NOW TO PROTECT SENSITIVE OUTDOOR VEGETATION.

&&

$$

GAZ117-119-139>141-141300-
/O.CON.KCHS.FR.Y.0001.140314T0800Z-140314T1300Z/
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-INLAND MCINTOSH-
COASTAL MCINTOSH-
INCLUDING THE CITIES OF...FORT MCALLISTER...TYBEE ISLAND...
HALFMOON LANDING...TOWNSEND...DARIEN
147 AM EDT FRI MAR 14 2014

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* TEMPERATURES...LOWS EARLY FRIDAY MORNING OF 33 TO 38 DEGREES...
   WARMEST ALONG THE IMMEDIATE COAST.

* LOCATIONS...COASTAL PORTIONS OF SOUTHEAST GEORGIA AWAY FROM 
  THE IMMEDIATE COAST.

* TIMING...SEVERAL HOURS OF PATCHY TO SCATTERED FROST...GREATEST 
  AWAY FROM THE OCEAN AND OTHER BODIES OF WATER.

* IMPACTS...FROST COULD HARM SENSITIVE OUTDOOR VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ACT NOW TO PROTECT SENSITIVE OUTDOOR VEGETATION.

&&

$$
202 
WWUS72 KCHS 140742
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
342 AM EDT FRI MAR 14 2014

GAZ087-088-SCZ040-042>045-141300-
/O.CON.KCHS.FZ.W.0002.000000T0000Z-140314T1300Z/
JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
INLAND BERKELEY-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER
342 AM EDT FRI MAR 14 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* TEMPERATURES...LOWS THIS MORNING AROUND 30 DEGREES.

* TIMING...SEVERAL HOURS OF FREEZING TEMPERATURES AND SCATTERED 
  FROST...GREATEST NORTH AND WEST.

* IMPACTS...FREEZING TEMPERATURES AND FROST COULD KILL SENSITIVE 
  VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ACT NOW TO PROTECT SENSITIVE OUTDOOR VEGETATION.

&&

$$

GAZ099>101-114>116-118-137-138-SCZ047>052-141300-
/O.CON.KCHS.FZ.W.0002.140314T0800Z-140314T1300Z/
CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-
INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND JASPER-BEAUFORT-
COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY-
INCLUDING THE CITIES OF...METTER...STATESBORO...SPRINGFIELD...
REIDSVILLE...CLAXTON...PEMBROKE...SAVANNAH...LUDOWICI...
HINESVILLE...RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...
CHARLESTON...JASPER...DANIEL ISLAND...
NAVAL WEAPONS STATION CHARLESTON
342 AM EDT FRI MAR 14 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* LOCATIONS...FREEZING TEMPERATURES AWAY FROM THE IMMEDIATE 
  COAST. PATCHY FROST POSSIBLE CLOSE TO THE COAST.

* TEMPERATURES...LOWS THIS MORNING AROUND 32 DEGREES.

* TIMING...SEVERAL HOURS OF FREEZING TEMPERATURES AND PATCHY TO 
  SCATTERED FROST...GREATEST INLAND.

* IMPACTS...FREEZING TEMPERATURES AND FROST COULD KILL SENSITIVE 
  VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ACT NOW TO PROTECT SENSITIVE OUTDOOR VEGETATION.

&&

$$

GAZ117-119-139>141-141300-
/O.CON.KCHS.FR.Y.0001.140314T0800Z-140314T1300Z/
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-INLAND MCINTOSH-
COASTAL MCINTOSH-
INCLUDING THE CITIES OF...FORT MCALLISTER...TYBEE ISLAND...
HALFMOON LANDING...TOWNSEND...DARIEN
342 AM EDT FRI MAR 14 2014

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* TEMPERATURES...LOWS THIS MORNING OF 33 TO 38 DEGREES...WARMEST
  ALONG THE IMMEDIATE COAST.

* LOCATIONS...COASTAL PORTIONS OF SOUTHEAST GEORGIA AWAY FROM 
  THE IMMEDIATE COAST.

* TIMING...SEVERAL HOURS OF PATCHY TO SCATTERED FROST...GREATEST 
  AWAY FROM THE OCEAN AND OTHER BODIES OF WATER.

* IMPACTS...FROST COULD HARM SENSITIVE OUTDOOR VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ACT NOW TO PROTECT SENSITIVE OUTDOOR VEGETATION.

&&

$$
909 
WWUS72 KCHS 141233
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
833 AM EDT FRI MAR 14 2014

GAZ087-088-SCZ040-042>045-141345-
/O.EXP.KCHS.FZ.W.0002.000000T0000Z-140314T1300Z/
JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
INLAND BERKELEY-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER
833 AM EDT FRI MAR 14 2014

...FREEZE WARNING WILL EXPIRE AT 9 AM EDT THIS MORNING...

TEMPERATURES WILL WARM ABOVE FREEZING BY 9 AM.

$$

GAZ099>101-114>116-118-137-138-SCZ047>052-141345-
/O.EXP.KCHS.FZ.W.0002.000000T0000Z-140314T1300Z/
CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-
INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND JASPER-BEAUFORT-
COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY-
INCLUDING THE CITIES OF...METTER...STATESBORO...SPRINGFIELD...
REIDSVILLE...CLAXTON...PEMBROKE...SAVANNAH...LUDOWICI...
HINESVILLE...RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...
CHARLESTON...JASPER...DANIEL ISLAND...
NAVAL WEAPONS STATION CHARLESTON
833 AM EDT FRI MAR 14 2014

...FREEZE WARNING WILL EXPIRE AT 9 AM EDT THIS MORNING...

TEMPERATURES WILL WARM ABOVE FREEZING BY 9 AM.

$$

GAZ117-119-139>141-141345-
/O.EXP.KCHS.FR.Y.0001.000000T0000Z-140314T1300Z/
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-INLAND MCINTOSH-
COASTAL MCINTOSH-
INCLUDING THE CITIES OF...FORT MCALLISTER...TYBEE ISLAND...
HALFMOON LANDING...TOWNSEND...DARIEN
833 AM EDT FRI MAR 14 2014

...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING...

AS TEMPERATURES WARM THROUGH THE MID AND UPPER 30S FROST FORMATION
IS NO LONGER EXPECTED.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this freeze warning went out at Mar 13, 3:50 PM EDT, 11 minutes earlier.

Area forecast discussion, Mar 13, 3:50 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
350 PM EDT THU MAR 13 2014

.SYNOPSIS...
COOL HIGH PRESSURE WILL PREVAIL THROUGH FRIDAY. A COMPLEX FRONTAL
SYSTEM WILL MOVE IN FROM THE WEST LATE SATURDAY AND LINGER ACROSS
THE AREA THROUGH MONDAY NIGHT. HIGH PRESSURE WILL THEN SETTLE OVER
THE AREA INTO THE MIDDLE OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
TONIGHT...WINDS WILL DIMINISH QUICKLY AS HIGH PRESSURE BUILDS
EAST. WITH LIGHT WINDS/UNDER CLEAR SKIES...EXCELLENT RADIATIONAL
COOLING WILL ALLOW TEMPERATURES TO QUICKLY FALL INTO THE 30S...
AND LOWS BY MORNING WILL RANGE FROM THE UPPER 20S TO LOWER 30S
WELL INLAND TO AROUND FREEZING ACROSS A WIDE SWATH OF THE FORECAST
AREA AWAY FROM THE IMMEDIATE COAST.

RAISED A FREEZE WARNING FOR ALL COUNTIES EXCEPT THE GEORGIA COAST
VALID LATE TONIGHT INTO EARLY FRIDAY MORNING.

ALONG THE GEORGIA COAST...THE TEMPERATURE FORECAST REMAINS TRICKY
AND WILL DEPEND ON THE POSITION OF THE HIGH PRESSURE AND RESULTING
SURFACE WINDS LATE TONIGHT. SOME GUIDANCE DEPICTS LIGHT NORTHEAST
WINDS...AND THIS WOULD HOLD TEMPERATURES IN THE 40S WITH NO THREAT
FOR FROST ON THE GEORGIA SEA ISLANDS. HOWEVER...THE SURFACE
PRESSURE GRADIENT MAGNITUDE/ORIENTATION DEPICTED BY THE NAM12
SUGGESTS THAT THE LAND BREEZE WILL PREVAIL LATE TONIGHT...AND THE
RESULTING OFFSHORE FLOW WILL PUSH CHILLY TEMPS IN THE 30S RIGHT TO
THE COAST. GIVEN THIS POTENTIAL...DECIDED TO RAISE A FROST
ADVISORY FOR GA COASTAL COUNTIES AND FOR INLAND MCINTOSH COUNTY.
IN REALITY...PERHAPS FROST WILL BE CONFINED TO LOCATIONS CLOSE TO
I-95 BUT WILL NOT DEVELOP ON THE SEA ISLANDS.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
LOW-LEVEL RIDGING AND THICKNESS ADVECTION WILL RESULT IN A WARMER
DAY ON FRIDAY. THE SURFACE HIGH WILL SHIFT OFF THE COAST DURING THE
AFTERNOON WITH SFC DEWPOINTS INCREASING ACROSS SOUTHEAST GA AND
COASTAL SOUTHEAST SC. WE EXPECT A MODEST CUMULUS FIELD IN COASTAL
AREAS LATE IN THE DAY AS TEMPS WARM INTO THE MID/UPPER 60S INLAND
AND A SEABREEZE DEVELOPS.

A WARM ADVECTION REGIME AND INCREASING HIGH CLOUDS WILL KEEP FRIDAY
NIGHT TEMPERATURES QUITE A BIT WARMER...IN THE 40S. THE UPPER TROUGH
DEVELOPING ACROSS THE CENTRAL UNITED STATES IS NOW LOOKING SLOWER TO
APPROACH THE AREA ON SATURDAY. INCREASING SOUTHERLY FLOW WITH LITTLE
TO NO FORCING RESULTED IN US REMOVING PRECIP FROM THE FORECAST ON
SATURDAY AND BUMPING HIGH TEMPS INTO THE MIDDLE 70S.

A WARM FRONT WILL LIFT NORTH ACROSS THE AREA SATURDAY NIGHT.
INCREASING LOW-LEVEL MOISTURE ACROSS THE WARM FRONT WILL ALLOW FOR
ISENTROPIC ASCENT AND SCATTERED RAIN SHOWERS. THEN ON SUNDAY A
DEEPENING SURFACE LOW WILL LIFT NORTHEAST OUT OF THE GULF OF MEXICO
INTO THE CAROLINAS WITH A TRAILING COLD FRONT. 30-40 KT 0-6 KM WINDS
OUT OF THE SOUTHWEST WILL ADVECT AMPLE MOISTURE INTO THE AREA
/RESULTING IN PWATS EXCEEDING 1.50/. WE EXPECT NUMEROUS SHOWERS
THROUGHOUT THE DAY AS SYNOPTIC FORCING INCREASES AHEAD OF THE FRONT.
WE CANNOT RULE OUT THUNDERSTORMS THOUGH AT THIS TIME THE PARAMETERS
INCLUDING MID-LEVEL INSTABILITY ARE TOO MARGINAL TO FORECAST THEM.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
SHOWERS SHOULD BE ONGOING THROUGH MUCH OF SUNDAY NIGHT AS A COLD
FRONT SHIFTS OVER THE AREA ALONG OR AHEAD OF A SFC LOW TRACKING OVER
SOUTHEAST GEORGIA/NORTHERN FLORIDA. THE SFC LOW SHOULD THEN SHIFT
OFFSHORE ALONG WITH ANY COLD FRONT ON MONDAY...RESULTING IN COOLER
TEMPS AND DRYER CONDITIONS EARLY NEXT WEEK. OVERALL HIGH TEMPS WILL
STRUGGLE TO REACH 60 ON MONDAY WITH COLD AIR ADVECTION IN PLACE.
MONDAY NIGHT LOWS SHOULD ALSO DIP INTO THE UPPER 30S/LOWER 40S.
QUIET/DRY CONDITIONS ARE THEN EXPECTED THROUGH THE MIDDLE OF NEXT
WEEK AS HIGH PRESSURE SETTLES OVER THE SOUTHEAST UNDER A ZONAL FLOW
ALOFT. THE PATTERN WILL LIKELY RESULT IN A WARMING/MODIFYING TREND
WITH TEMPS INCREASING FROM THE MID 60S ON TUESDAY TO LOW 70S BY
WEDNESDAY. OVERNIGHT LOWS WILL ALSO SHOW A WARMING TREND...WITH
TEMPS IN THE LOW/MID 40S TUESDAY NIGHT...THEN MID 40S TO LOW 50S
BY WEDNESDAY NIGHT. A WEAK/DRY COLD FRONT SHOULD THEN PASS OVER OR
NEAR THE THE AREA LATE WEDNESDAY INTO THURSDAY...WITH OVERALL TEMPS
COOLING A FEW DEGREES.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
VFR THROUGH FRIDAY. NW WINDS WILL BEGIN TO DIMINISH AROUND 21Z.
AFTER 00Z...WINDS WILL BECOME LIGHT/VARIABLE AS HIGH PRESSURE
SETTLES OVER THE REGION. THE SEA BREEZE WILL PUSH INLAND QUICKLY
FRIDAY AND COULD REACH THE TERMINALS BY 18Z. FOR BREVITY...WILL
DEFER THE SEA BREEZE FORECAST TO LATER TAF ISSUANCES.

EXTENDED AVIATION OUTLOOK...VFR CIGS/VSBYS EXPECTED AT BOTH CHS AND
SAV TERMINALS FRIDAY AND SATURDAY. MVFR CIGS AND/OR VSBYS ARE LIKELY
SUNDAY THROUGH MONDAY WITH SHOWERS AND LOW CLOUDS ASSOCIATED WITH A
STALLED FRONT AND LOW PRESSURE. VFR CONDITIONS SHOULD RETURN AT BOTH
TERMINALS BY TUESDAY.

&&

.MARINE...
ALL SMALL CRAFT ADVISORIES HAVE BEEN DISCONTINUED ACROSS NEARSHORE
WATERS. HERE...NW WINDS 10-15 KT WITH GUSTS TO 20 KT WILL QUICKLY
DIMINISH THIS EVENING AS HIGH PRESSURE BUILDS EAST AND A WEAK
PRESSURE PATTERN DEVELOPS. OVERNIGHT...N/NE WINDS LESS THAN 10 KT
WILL PREVAIL...AND WINDS NEAR THE IMMEDIATE SHORE WILL BE
DOMINATED BY THE LAND BREEZE.

A SMALL CRAFT ADVISORY CONTINUES FOR THE OUTER GA WATERS UNTIL
LATE EVENING...THEN THE RELAXING GRADIENT WILL SPREAD INTO AREAS
BEYOND 20 NM OVERNIGHT. THEN...N/NE WINDS WILL DIMINISH TO 10-15
KT OVERNIGHT.

EVENING SEAS 2-4 FT WITHIN 20 NM AND 4-7 FT BEYOND 20 NM WILL
SUBSIDE TO 1-3 FT ALL AREAS OVERNIGHT.

CONDITIONS WILL REMAIN BELOW SMALL CRAFT ADVISORY LEVELS FRIDAY
THROUGH SATURDAY NIGHT WITH HIGH PRESSURE OVER THE WATERS. WINDS AND
SEAS WILL THEN INCREASE/BUILD SUNDAY INTO MONDAY AS THE PRESSURE
GRADIENT ENHANCES WITH A COLD FRONT APPROACHING THE WATERS FROM THE
NORTH/NORTHWEST AND A DEEPENING SFC LOW TRACKING OVER NORTHERN
FLORIDA AND SOUTHEAST GEORGIA EARLY NEXT WEEK.

ON SUNDAY WE EXPECT A PRONOUNCED SOUTHERLY FLOW WITH ENHANCED WIND
SPEEDS ALONG THE COAST DUE TO AN AFTERNOON SEABREEZE. WE COULD SEE
SMALL CRAFT ADVISORY CONDITIONS IN CHARLESTON HARBOR DUE TO POSSIBLE
25 KT GUSTS.

SMALL CRAFT ADVISORY CONDITIONS POSSIBLE IN THE REMAINDER OF THE
WATERS SUNDAY NIGHT INTO TUESDAY MORNING...PRIMARILY OFFSHORE
PORTIONS DUE TO 6 FT OR GREATER SEAS.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...FREEZE WARNING FROM 4 AM TO 9 AM EDT FRIDAY FOR GAZ099>101-
     114>116-118-137-138.
     FROST ADVISORY FROM 4 AM TO 9 AM EDT FRIDAY FOR GAZ117-119-
     139>141.
     FREEZE WARNING FROM 2 AM TO 9 AM EDT FRIDAY FOR GAZ087-088.
SC...FREEZE WARNING FROM 4 AM TO 9 AM EDT FRIDAY FOR SCZ047>052.
     FREEZE WARNING FROM 2 AM TO 9 AM EDT FRIDAY FOR SCZ040-042>045.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR AMZ374.

&&

SYNOPSIS...
NEAR TERM...SPR
SHORT TERM...JRL
LONG TERM...DPB
AVIATION...SPR
MARINE...JRL/SPR
Hazardous weather outlook, Mar 13, 11:36 AM EDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
1136 AM EDT THU MAR 13 2014

GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>044-047>052-
141545-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND JASPER-BEAUFORT-
COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY-
1136 AM EDT THU MAR 13 2014

...FIRE DANGER STATEMENT IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FIRE DANGER STATEMENT.
   FREEZE WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

GAZ117-119-139-141-141545-
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
1136 AM EDT THU MAR 13 2014

...FIRE DANGER STATEMENT IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FIRE DANGER STATEMENT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

SCZ045-141545-
INLAND BERKELEY-
1136 AM EDT THU MAR 13 2014

...LAKE WIND ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON FOR
LAKE MOULTRIE...
...FIRE DANGER STATEMENT IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FIRE DANGER STATEMENT.
   LAKE WIND ADVISORY.
   FREEZE WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ330-350-352-354-374-141545-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1136 AM EDT THU MAR 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 4:01 PM EDTFrost AdvisoryCHS17 hr
Mar 13, 1:46 AM EDTLake Wind AdvisoryCHSBerkeley14 hr
Mar 13, 1:50 AM EDTSmall Craft AdvisoryCHS17 hr

Nearby

Freeze Warnings in Georgia, 2014Freeze Warnings in South Carolina, 2014Every freeze warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.